# SDR DXTA200702625

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 2,190 hours, 1,718 cycles
- Engine: Pwc PW545B
- System (JASC): 7700 · Engine Indicating System
- Part: Motor
- Condition: Inoperative
- Location: Engine Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, EEC MANUAL R ANNUNCIATOR ILLUMINATED, RAT DIGITS DISAPPEARED TO BE REPLACED BY AMBER DASHES, AND R ENGINE N1 RPM DECREASED BY APPROX 10 PERCENT.  REMOVED INOP RIGHT ENGINE BOV TORQUE MOTOR AND INSTALLED AN OVERHAULED TORQUE MOTOR. INSTALLED A NEW ORIFICE SIZE. ALL RUN CHECKS GOOD PER EMM 75-30-01. NEW ORIFICE SIZE-30J1296CL48.
